Publications





Journal Papers 
  1. The Dynamics of an Eco-Epidemiological Model with Nonlinear Incidence Rate. Journal of Applied MathematicsVolume 2012 (2012), Article ID 852631, 24 pages

    http://dx.doi.org/10.1155/2012/852631
  2. The dynamicics of a prey- predator model with the existence of disease and pollution Journal of Mathematical and Computational Science,Vol 3, No 1 (2013) .

  3.  The Dynamics of three species food web model with disease in the intermediate predator. Journal of Zankoy Sulaimani (Vol.15, No. 2)

  4. Generalize derivations on semiprime rings.(Formula): An article from: Scientia Magna,  September 2010 »
  5. On the Dynamics of an Epidemic Model with MultipleTransmission Ways and Pollution.     10.9734/AIR/2017/3227
     6. Analysis of an Epidemic Model of Multiple Disease Transmission with Vaccination and Therapeutic Drug Regimen. a http://www.sciencedomain.org/review-history/25930